The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Bookmark and Share
Quasilinear singularly perturbed problem with boundary perturbation
Pages: 138-141
Year: Issue:  9
Journal: Journal of Zhejiang University Science B

Keyword:  Quasilinear problemSingular perturbationBoundary perturbation;
Abstract: <正> A class of quasilinear singularly perturbed problems with boundary perturbation is considered. Under suitable conditions, using theory of differential inequalities we studied the asymptotic behavior of the solution for the boundary value problem.
Related Articles
No related articles found